# SDR EIA2003065

- Difficulty date: April 17, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 86,797 hours, 20,853 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER WING UPPER SURFACE OF LOWER SKIN HAS HEAVY CORROSION AT FWD SPAR LOWER CHORD AT WS 1323.  REMOVED DAMAGE, INSPECTED AND NDT AREA, FABRICATED AND INSTALLED REPAIR PER ECRA 471-57-217-2 REV-A.
